# SDR 0003086623

- Difficulty date: August 12, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N623US
- Make and model: Boeing 747251B
- Aircraft serial: 21705
- Aircraft time: 81,253 hours, 13,563 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: F, A

## Discrepancy

DURING CLIMB, THE NR 3 EPR DROPPED AND EGT ROSE FOLLOWED BY AN ENGINE FIRE WARNING.  DISCHARGED ONE FIRE BOTTLE AND AIRCRAFT RETURNED TO SFO AND LANDED WITHOUT INCIDENT.  REPLACED THE HIGH STAGE VALVE, HIGH STAGE CONTROL, AND PRESSURE RELIEF VALVE.  OPERATIONAL CHECK GOOD.
